Translations of commutative unique factorization semigroups.
Semigroup forum, Tome 4 (1972), pp. 87-92
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1972__4_133882,
author = {B.D. Arendt and C.J. Stuth},
title = {Translations of commutative unique factorization semigroups.},
journal = {Semigroup forum},
pages = {87--92},
year = {1972},
volume = {4},
zbl = {0254.20049},
url = {http://geodesic.mathdoc.fr/item/SF_1972__4_133882/}
}
B.D. Arendt; C.J. Stuth. Translations of commutative unique factorization semigroups.. Semigroup forum, Tome 4 (1972), pp. 87-92. http://geodesic.mathdoc.fr/item/SF_1972__4_133882/